MAUDE Adverse Event Report: TERUMO EUROPE N.V K-PACK II; NEEDLE, HYPODERMIC, SINGLE LUMEN

TERUMO EUROPE N.V K-PACK II; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number KN-2525RB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/29/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
D4: lot #: 2208029 or 2209046.E3: occupation: mu logistics & im primary and secondary packaging.H6: investigation findings - code 3221 is based upon the evaluation of user facility information and no sample returned; code 213 is based upon testing of the retention sample.H6 - investigation conclusion - code 4315 is based upon evaluation of user facility information and no device return; code 67 is based upon evaluation of the retention sample.The batch records for lot 2208029 and 2209046 (b)(6) have been reviewed.During needle assembly, as an in-process control, 40 assembled needles (needle assembled with case) are visually inspected twice per shift (8h shift during the week and a 12h shift during the weekend) for foreign matter and damages to the case.No deviations or abnormalities related to your complaint were noted during production.During packaging, as an in-process control, 40 labelled products are visually inspected twice per shift (8h shift during the week and a 12h shift during the weekend) for foreign matter and damages to the case and cap.No deviations or abnormalities related to your complaint were noted during production.During the final inspection (part of the release testing) of (b)(4) pieces, no defects were detected.No relevant deviations or abnormalities were noted in the batch record and during the above-mentioned inspections which relate to your complaint.The lal and sterilization cycle for both lots were executed according to specifications and no observations have been found for these tests.The bioburden monitoring program of 2022 was checked: monitoring results in line with previous years monitoring sampling of (b)(6) 2022 (dates closest to manufacturing date) did not show deviating results.Additionally, no materials of animal origin have been used.Sample investigation: not returned.Retention samples: all remaining retention samples of lot 2208029 have been visually inspected by the naked eye on (b)(6) 2025 for foreign matter and damages which could impact the sterility.No defects have been found.Production investigation: non-conformities.The non-conformities related to the finished product batch and the half-finished product batches of needle assembly have been checked.No related non-conformities were found.Capa: there is no capa related to issues with the sterile barrier system of our products.Based on our investigation including a batch record review and retention sample investigation, no root cause related to our production process has been found.For information regarding the importer report for this event, please refer to section h10.
 
Event or Problem Description
The user facility reported that the death of a child occurred.The procedure outcome was unknown.

Brand Name
K-PACK II
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
TERUMO EUROPE N.V
interleuvenlaan 40
leuven, vlaams brabant 3001
BE  3001
Manufacturer (Section G)
TERUMO EUROPE N.V.
interleuvenlaan 40
leuven, vlaams brabant 3001
BE   3001
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key22873432
Report Number9681413-2025-00006
Device Sequence Number16024974
Product Code FMI
UDI-Device Identifier05413206003815
UDI-Public05413206003815
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K984576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKN-2525RB
Device Catalogue NumberKN-2525RB
Device Lot Number2209046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYRINGE TO INJECT VACCINE.
Outcome Attributed to Adverse Event Death;
Patient Age11 MO
Patient SexUnknown